| Model Number |
2200P-47E |
| Medical Device Problem Codes |
High impedance (1291); Device Inoperable (1663); Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/18/2017
Type of Reportable Event
Malfunction
Event or Problem Description
High impedance of the posterior lead was experienced during an initial implant procedure of the maestro rechargeable system in this patient.The posterior lead was replaced during the same procedure resulting in impedance values within the acceptable range and successful activation of therapy.The initial posterior lead that resulted in high impedance measurements was returned for analysis.High impedance of the anterior lead was also experienced during this procedure.Refer to mdr3005025697-2017-00017 for report of the anterior lead.